International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

20 November 2005

Volume 49, Issue 8

Pages 817–933

  1. Research Articles

    1. Top of page
    2. Research Articles
    3. Errata
    1. Explicit algebraic stress modelling of homogeneous and inhomogeneous flows (pages 817–835)

      T. H. Chiu, L. K. Yeh, C. A. Lin and S. J. Chern

      Version of Record online: 3 AUG 2005 | DOI: 10.1002/fld.1020

    2. A mixed finite element method for the generalized Stokes problem (pages 877–903)

      Rommel Bustinza, Gabriel N. Gatica and María González

      Version of Record online: 3 AUG 2005 | DOI: 10.1002/fld.1029

  2. Errata

    1. Top of page
    2. Research Articles
    3. Errata
    1. You have free access to this content

SEARCH

SEARCH BY CITATION